# SDR QXEA200700784

- Difficulty date: May 12, 2007
- Submitted: May 23, 2007
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 14,773 hours, 10,686 cycles
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Condition: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

OAK - INTERMITTENT FIDEEX FIRE FAULT MESSAGE.  MAINTENANCE PLACED ON MEL.  MEL CLEARED BY PERFORMING A OPERATIONAL CHECK WITH NO FAULTS FOUND.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
